# SDR DXTA2016011106162

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 6,662 hours, 4,440 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON STARTING APU ON GROUND WITH BLEED ON, COCKPIT IMMEDIATELY FILLED WITH SMOKE.  RAN APU FOR APPROX 30 MINS, NO SMOKE NOTED IN CABIN, BUT AN OIL ODOR WAS PRESENT.  CHECKED OIL SERVICING, NO OIL NEEDED.   BORESCOPED APU INLET.  REMOVED & INSPECTED WATER SEPARATOR SOCK, NO DEFECTS NOTED.  CLEANED & REINSTALLED WATER SEPARATOR.  REMOVED APU  IAW MM.  INSTALLED APU, VERIFIED OIL & FUEL FILTERS ARE INSTALLED.  SERVICED WITH 2380.  RAN APU, OPERATIONS & LEAK CHECKED GOOD.  PERFORMED DUCT BURN IN PROCEDURE.  PRESSURIZED ACFT TO MAX DIFF, LEAK CHECKED GOOD OF WATER SEPARATOR.  SERVICED OIL AS REQUIRED IAW MM 49-10-00.
